# SDR SWAA2021032355397

- Difficulty date: February 28, 2021
- Submitted: March 23, 2021
- Operation: Air carrier
- Aircraft: N213WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34217
- Aircraft time: 53,650 hours, 31,932 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Attach Angle
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 663 RH VAPOR BARRIER UPPER ATTACH ANGLE CRACKED; RBL 10 / BS 663 RH VAPOR BARRIER UPPER ATTACH ANGLE WAS REPAIRED PER REF SRM 57-10-10-2R-5 REP 5
